# SDR DALA2024032503747

- Difficulty date: March 18, 2024
- Submitted: March 25, 2024
- Operation: Air carrier
- Aircraft: N546US
- Make and model: Boeing 757251
- Aircraft serial: 26493
- Aircraft time: 86,170 hours, 27,501 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: UNKNOWN
- Condition: Damaged
- Location: Bs 822 S4l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5646 ER/A 483952-14 / SECTION IV INSPECTIONS FUSELAGE SKIN, BS 822, S-4L LIGHTENING STRIKE. CORRECTIVE ACTION: REF ERA 483952-14AD.
